MAUDE Adverse Event Report: Productos Medline S.A. de C.V. Medline; DBD-UNIVERSAL OPEN HEART PACK

Productos Medline S.A. de C.V. Medline; DBD-UNIVERSAL OPEN HEART PACK
Catalog Number DYNJ14225G
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
DBD-UNIVERSAL OPEN HEART PACK
Manufacturer (Section D)
Productos Medline S.A. de C.V.
blvd world trade center 106
nuevo laredo 88285
MX  88285
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50077812
Report Number1423395-2026-00442
Device Sequence Number10342723
Product Code OEZ
UDI-Device Identifier10195327659707
UDI-Public10195327659707
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2026
Device Catalogue NumberDYNJ14225G
Device Lot Number26ABO570
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown